Thursday, November 23, 2006

NCLEX practice questions--Endocrine Meds

A nurse provides medication instructions to a patient who is taking levothyroxine (Syntroid). The nurse instructs the patient to notify the physician if which of the following occur?
1. Cold intolerance
2. Tremors
3. Excessively dry skin
4.Fatigue

4 comments:

LAURA said...

answer=2--tremors.This med is given to treat hypothryoidism. Increased doses of Syntroid can produce signs and symtoms of hyperthyroidism=tachycardia, angina, tremors, nervous, insomnia, hyperthermia, heat intolerance, sweating. The patient should call MD if these occur.
(Saunders) p.668,670

NLE Practice Test said...

Can you please post more Endocrine Nursing Questions?
Thanks

Aries said...

Very helpful Endocrine NCLEX Practice Questions for us. Thanks admin.

Kamo R said...

Hi,
Nice post. Do you need any MCAT questions and NCLEX questions discussing answer? You can share test prep and practice questions and answers with other members of the community.
Thanks.